Advertisement

Fundamental solutions of hypoelliptic boundary value problems

  • J. Barros Neto
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 384)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    R.ARTINO, “Gevrey classes and hypoelliptic boundary value problem”, Thesis, Rutgers University.Google Scholar
  2. [2]
    J.BARROS NETO, The parametrix of a regular hypoelliptic boundary value problems, Ann. della Sc. Normale Superiori di Pisa, Serie III, vol. XXVI, Fasc. 1, (1972), 247–268.Google Scholar
  3. [3]
    J.BARROS NETO, On regular hypoelliptic boundary problems, Journ. Math. Anal. and Appl., vol. 41, No2, 1973, pp. 508–530.MATHCrossRefGoogle Scholar
  4. [4]
    L.HÖRMANDER, On the regularity of the solutions of boundary problems, Acta Math. 99 (1958), 225–264.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    L.HÖRMANDER, Linear Partial differential operators, Springer Verlag, Berlin, 1963.MATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1974

Authors and Affiliations

  • J. Barros Neto
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew BrunswickUSA

Personalised recommendations